# SDR DALA2025091906889

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP INTERCONNECTING STRUT, FWD BEARING WITH PLAY.   REPLACED LT WING FLAP INTERCONNECTING STRUT RAD END IAW  AMM TASK 27-51-44-960-001-A. (1205337).
